# SDR R61A2020102300704

- Difficulty date: October 4, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003335001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD CARGO COMPARTMENT CORROSION FOUND ON SHEAR CLIP AT FR 17 BETWEEN 27-28 RT.  AAR MX REPLACED FWD CARGO COMPARTMENT SHEAR CLIP AT FR 17 BETWEEN 27-28 RT, IAW EMB 170/175 SRM 51-43-03.  AC REMAINS IN YQG FOR COMPLETION.
